A new place – A Journey to Well Being

….and so I find myself in a new place

20130731_10282020130528_133930_15ChristmasAM Waking up

 

The place of Tardive Dyskinesia, caused by Astra Zeneca’s drug Seroquel (quetiapine)

prescribed to me off label for Depression


20140720_165213
20140722_144722 - CopySnapshot 1 (27-07-2014 05-02)20140718_192907-1 - Copy

 

 

 

 

 

 

 

 

 

The heavy duty drugs used to prevent the Dyskinesia have significant side effects of sedation, amnesia and confusion – very difficult for a high functioning, articulate Emergency Nurse

Although of course I can’t work

 

Could it be that this Tardive Dyskinesia  is inextricably and utterly linked to my pursuit of Well Being

 

That it wasn’t until I finally found a true, deep, wonderful,  spiritual place of Well Being  that I am now ready to experience and hopefully overcome this Tardive Dyskinesia

 

Is it that it wasn’t  until I overcame Depression completely – that this next journey could begin

 

Or am I so very angry, that its time to take on Astra Zeneca and the Psychiatry profession

 

 

Please send me your love and light

 

With Love

Jacqueline

1912524_10204283808240377_6841569626730535943_n

 

Advertisements